The Michigan Mathematical Journal

A characterization of Besov-type spaces and applications to Hankel-type operators

Daniel Blasi and Jordi Pau

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 56, Issue 2 (2008), 401-417.

Dates
First available in Project Euclid: 23 October 2008

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1224783520

Digital Object Identifier
doi:10.1307/mmj/1224783520

Mathematical Reviews number (MathSciNet)
MR2492401

Zentralblatt MATH identifier
1182.46015

Subjects
Primary: 30H05: Bounded analytic functions 46E15: Banach spaces of continuous, differentiable or analytic functions 47B35: Toeplitz operators, Hankel operators, Wiener-Hopf operators [See also 45P05, 47G10 for other integral operators; see also 32A25, 32M15]
Secondary: 32A36: Bergman spaces 32A37: Other spaces of holomorphic functions (e.g. bounded mean oscillation (BMOA), vanishing mean oscillation (VMOA)) [See also 46Exx]

Citation

Blasi, Daniel; Pau, Jordi. A characterization of Besov-type spaces and applications to Hankel-type operators. Michigan Math. J. 56 (2008), no. 2, 401--417. doi:10.1307/mmj/1224783520. https://projecteuclid.org/euclid.mmj/1224783520


Export citation

References

  • N. Arcozzi, R. Rochberg, and E. Sawyer, Carleson measures for analytic Besov spaces, Rev. Mat. Iberoamericana 18 (2002), 443--510.
  • B. Böe, Interpolating sequences for Besov spaces, J. Funct. Anal. 192 (2002), 319--341.
  • R. Coifman and R. Rochberg, Representation theorems for holomorphic and harmonic functions in $L^p,$ Astérisque 77 (1980), 11--66.
  • H. Hedenmalm, B. Korenblum, and K. Zhu, Theory of Bergman spaces, Grad. Texts in Math., 199, Springer-Verlag, New York, 2000.
  • J. M. Ortega and J. Fàbrega, Pointwise multipliers and corona type decomposition in BMOA, Ann. Inst. Fourier (Grenoble) 46 (1996), 111--137.
  • R. Rochberg, Decomposition theorems for Bergman spaces and their applications, Operators and function theory (Lancaster, 1984), NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci., 153, pp. 225--277, Reidel, Dordrecht, 1985.
  • R. Rochberg and S. Semmes, A decomposition theorem for BMO and applications, J. Funct. Anal. 67 (1986), 228--263.
  • R. Rochberg and Z. Wu, A new characterization of Dirichlet type spaces and applications, Illinois J. Math. 37 (1993), 101--122.
  • R. Zhao, Distances from Bloch functions to some Möbius invariant spaces, Ann. Acad. Sci. Fenn. Ser. A I Math. 33 (2008), 303--313.
  • K. Zhu, Operator theory in function spaces, Monogr. Textbooks Pure Appl. Math., 139, Dekker, New York, 1990.